RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 8, Pages 1093–1100 (Mi de557)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximate solution of the Wiener–Hopf equation in an exceptional case

Yu. I. Cherskii

I. I. Mechnikov Odessa State University

Full text: PDF file (815 kB)

Bibliographic databases:
UDC: 517.948.32
Received: 13.01.1965

Citation: Yu. I. Cherskii, “Approximate solution of the Wiener–Hopf equation in an exceptional case”, Differ. Uravn., 2:8 (1966), 1093–1100

Citation in format AMSBIB
\Bibitem{Che66}
\by Yu.~I.~Cherskii
\paper Approximate solution of the Wiener--Hopf equation in an exceptional case
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 8
\pages 1093--1100
\mathnet{http://mi.mathnet.ru/de557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=201936}
\zmath{https://zbmath.org/?q=an:0183.12001}


Linking options:
  • http://mi.mathnet.ru/eng/de557
  • http://mi.mathnet.ru/eng/de/v2/i8/p1093

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Ya. Tikhonenko, E. P. Tsymbalyuk, “Projection methods for solving the exceptional case of convolution-type equations”, Russian Math. (Iz. VUZ), 42:7 (1998), 59–66  mathnet  mathscinet
    2. N. Ya. Tikhonenko, “Finite-dimensional methods for the approximate solution of convolution-type linear equations”, Russian Math. (Iz. VUZ), 48:8 (2004), 67–76  mathnet  mathscinet  zmath
  • Number of views:
    This page:61
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019